MAUDE Adverse Event Report: BIOMET 3I CERTAIN® LOW PROFILE ABUTMENT 3.4MM(D) X 4MM(H); DENTAL ABUTMENT

BIOMET 3I CERTAIN® LOW PROFILE ABUTMENT 3.4MM(D) X 4MM(H); DENTAL ABUTMENT
Model Number ILPC344
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/27/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimmerbiomet complaint number: (b)(4).
 
Event or Problem Description
It was reported that the screw of abutment fractured.Abutment placed on (b)(6) 2022 and removed on (b)(6) 2021.Immediate loading.Bone density iii.
 
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).One certainâ® low profile abutment 3.4mm(d) x 4mm(h) (ilpc344) was returned for investigation.Visual evaluation of the as returned abutment identified fractured screw at threads.Functional testing to recreate the reported event could not be performed due to the nature of the device & event.Pre-existing condition noted on the per was low bone density ¿ type iii.The reported device had been placed on tooth #37.Device history record (dhr) review for the lot (2018051472) had revealed no deviations nor non-conformances which could have caused or contributed to the reported events.All products were conforming at the time they zimvie.Lot was inspected and passed all acceptance criteria by qa.Complaint history review was performed for the reported lot number (2018051472) for similar events (complaint category keywords: fracture: screw) and no other complaint was identified.Therefore, based on the available information, device malfunction (fracture screw) did occur, and the reported event was confirmed.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
CERTAIN® LOW PROFILE ABUTMENT 3.4MM(D) X 4MM(H)
Common Device Name
DENTAL ABUTMENT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key15436331
Report Number0001038806-2022-01454
Device Sequence Number17541569
Product Code NHA
UDI-Device Identifier00844868021193
UDI-Public(01)00844868021193(17)230717(10)2018051472
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K092341
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/17/2023
Device Model NumberILPC344
Device Catalogue NumberILPC344
Device Lot Number2018051472
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/26/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2022
Supplement Date Received by Manufacturer01/30/2023
Initial Report FDA Received Date09/16/2022
Supplement Report FDA Received Date02/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/17/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age63 YR
Patient SexMale
Patient Weight85 KG